# SDR AALA202306015594

- Difficulty date: May 27, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A320*
- Aircraft serial: 7732
- Aircraft time: 17,968 hours, 6,951 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Part number: D68797
- Condition: Corroded
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON NOSE LANDING GEAR TORQUE LINKS CENTER APEX PIN. REPLACED CENTER APEX PIN PER AMM 32-21-27.
